Sir mujhe bhukh nhi lgti.
Sir bhukh lagne ka dva btaeye. Mai bahut ptla hu aap dva ka name btaye Sir th Sir bhukh lagne ka dva btaeye. Mai bahut ptla hu aap dva ka name btaye Sir thanks
Like the answers? Chat privately with the doctor of your choice
Dr.Yogesh Here There are many reasons for the problem. You need to maintain good life style. Indigestion may be the cause. pls visit the neatest ayurved doctor. Single drug will not help you.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.